# SDR JJBA201110120001

- Difficulty date: October 12, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 27,403 hours, 38,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED ON LOG PAGE 1482 THAT THE EMERGENCY LIGHT WILL NOT TEST.  MX R & R ALL 6 EMERGENCY LIGHT BATTERIES, PERFORMED OPS CHECK SATISFACTORY.
